# SDR 148J063006

- Difficulty date: June 30, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N148J
- Make and model: Mtsbsi MU300
- Aircraft serial: A033SA
- Aircraft time: 5,536 hours, 4,760 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50041906
- Part serial: FEB89485
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT MAIN BRAKE FAILURE.
